MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL TIEMANN CATH 5/15ML; SILICONE FOLEY CATHETER
Model Number AA63161002
Health Effect - Clinical Code Pain (1994)
Date of Event 02/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
End user began experience a high level of bladder pain.He sought treatment at the er.The cause of the pain was rupture of the balloon.The ic is replaced every 4 weeks at his urologists' office.The ic was due to be replaced on tuesday (b)(6) 2017.Upon examination at the er, the nurse attempted to reduce the balloon, but since it ruptured, there was nothing to reduce.The catheter was removed and replaced with a new one.The er department conducted "a scan" (ultrasound?) and no evidence of material was noted.Patient was discharged after 4 hours.

Brand Name
FOLYSIL TIEMANN CATH 5/15ML
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6367968
Report Number9610711-2017-00005
Device Sequence Number737381
Product Code EZL
UDI-Device Identifier03600040128770
UDI-Public03600040128770
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA63161002
Device Catalogue NumberAA63161002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2017
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;